Existence results for quasilinear problems via ordered sub and supersolutions
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 6 (1997) no. 4, pp. 591-608.
@article{AFST_1997_6_6_4_591_0,
     author = {Cuesta Leon, Mabel},
     title = {Existence results for quasilinear problems via ordered sub and supersolutions},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {591--608},
     publisher = {Universit\'e Paul Sabatier. Facult\'e des sciences},
     address = {Toulouse},
     volume = {Ser. 6, 6},
     number = {4},
     year = {1997},
     zbl = {0910.35055},
     mrnumber = {1624298},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1997_6_6_4_591_0/}
}
TY  - JOUR
AU  - Cuesta Leon, Mabel
TI  - Existence results for quasilinear problems via ordered sub and supersolutions
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1997
DA  - 1997///
SP  - 591
EP  - 608
VL  - Ser. 6, 6
IS  - 4
PB  - Université Paul Sabatier. Faculté des sciences
PP  - Toulouse
UR  - http://www.numdam.org/item/AFST_1997_6_6_4_591_0/
UR  - https://zbmath.org/?q=an%3A0910.35055
UR  - https://www.ams.org/mathscinet-getitem?mr=1624298
LA  - en
ID  - AFST_1997_6_6_4_591_0
ER  - 
%0 Journal Article
%A Cuesta Leon, Mabel
%T Existence results for quasilinear problems via ordered sub and supersolutions
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1997
%P 591-608
%V Ser. 6, 6
%N 4
%I Université Paul Sabatier. Faculté des sciences
%C Toulouse
%G en
%F AFST_1997_6_6_4_591_0
Cuesta Leon, Mabel. Existence results for quasilinear problems via ordered sub and supersolutions. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 6 (1997) no. 4, pp. 591-608. http://www.numdam.org/item/AFST_1997_6_6_4_591_0/

[1] Amann (H.) .- Fixed Point equations and nonlinear eigenvalue problems in ordered Banach spaces, SIAM Rev. 18 (1976), pp. 620-709. | MR | Zbl

[2] Amann (H.) and Crandall (M.G.) .- On existence theorems for semilinear elliptic boundary problems, Indiana Univ. Math. J. 27 (1978), pp. 779-789. | MR | Zbl

[3] Boccardo (L.), Murat (F.) and Puel (J.-P.) .- Résultats d'existence pour certains problèmes elliptiques quasilinéaires, Ann. Scuola Norm. Sup., Pisa, 11 (1984), pp. 213-235. | Numdam | MR | Zbl

[4] Clément (P.) and Sweers (G.) .- Getting a solution between sub and supersolutions without monotone iterations, Rendiconti dell' Istituto di Matematica dell'Università de Trieste, 19 (1987), pp. 189-194. | MR | Zbl

[5] Diaz (J.I.) .- Nonlinear P.D.E. and free boundaries, Vol. 1, Elliptic Equations, Pitman Research Notes in Mathematics, 106 (1985). | MR | Zbl

[6] Dancer (E.N.) and Sweers (G.) .- On the existence of a maximal weak solutions for a semilinear elliptic equation, Diff. and Int. Equations 2, n° 4 (1989), pp. 533-540. | MR | Zbl

[7] Deuel (J.) and Hess (P.) .- A criterion for the existence of solutions of nonlinear elliptic boundary value problems, Proc. Royal Soc. of Edinburgh A74 (1975), pp. 49-54. | MR | Zbl

[8] Hess (P.) . - On a second order nonlinear elliptic boundary value problem, Non Linear Analysis (ed. by L. Cesari, R. Kannan and H. F. Weinberger), Academic Press, New York (1978), pp. 99-107. | MR | Zbl

[9] Kato (T.) .- Schrodinger operators with singular potentials, Israel J. Math. 13 (1972), pp. 135-148. | MR | Zbl

[10] Kura (T.) .- The weak subsolution-supersolution method for second order quasilinear equations, Hiroshima Math. J. 19 (1989), pp. 1-36. | MR | Zbl

[11] Mitidieri (E.) and Sweeps (G.) .- Existence of a maximal solution for quasimonotone elliptic systems, Diff. and Int. Equations, 7, n° 6 (1994), pp. 1495-1510. | MR | Zbl

[12] Nečas (J.) .- Introduction to the Theory of NonLinear Elliptic Equations, John Wiley & Sons (1983). | Zbl

[13] Tolksdorf (P.) .- On the Dirichlet problem for quasilinear equations in domains with conical boundary points, Comm. P.D.E. 8, n° 7 (1983), pp. 773-817. | MR | Zbl